Alert archive / Idaho / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 11, NWS Pocatello, ID

August 31, 20126 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Aug 31, 2012, 9:57 PM MDT for 6 counties in Idaho. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2012, 9:57 PM MDT (03:57 UTC)
Expired
Aug 31, 2012, 10:45 PM MDT
In force
48 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Blaine County, ID, Cassia County, ID, Lincoln County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 103 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 4.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2012-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2012-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2570 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS55 KPIH 010357
SVRPIH
IDC013-031-063-067-071-077-010445-
/O.NEW.KPIH.SV.W.0011.120901T0357Z-120901T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
957 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO...
  CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
  THIS INCLUDES THE CITY OF BURLEY...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO...
  MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO...
  THIS INCLUDES THE CITIES OF...RUPERT...PAUL...HEYBURN...
  ONEIDA COUNTY IN SOUTHEAST IDAHO...
  SOUTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 1045 PM MDT

* AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES WEST OF BURLEY TO 8 MILES EAST OF ELBA TO 25 MILES
  SOUTH OF STONE...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   PAUL...HEYBURN AND BLACK PINE...
   IDAHOME...
   RUPERT...BURLEY
   STONE...
   RIDGEDALE AND  HOLBROOK...
   SAMARIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 61 MPH WERE OBSERVED IN WESTERN CASSIA COUNTY 
AND ARE ALSO POSSIBLE NEAR THE UTAH BORDER WHERE INTERSTATE 86 
CROSSES THE STATE LINE. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4211 11355 4233 11417 4243 11408 4252 11404
      4254 11394 4267 11395 4309 11366 4272 11294
      4205 11222 4199 11227 4198 11335
TIME...MOT...LOC 0355Z 216DEG 31KT 4262 11397 4231 11335
          4171 11270

$$

HUSTON
2 follow-up statements
783 
WWUS55 KPIH 010424
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1024 PM MDT FRI AUG 31 2012

IDC013-031-063-067-071-077-010445-
/O.CON.KPIH.SV.W.0011.000000T0000Z-120901T0445Z/
MINIDOKA ID-ONEIDA ID-LINCOLN ID-POWER ID-CASSIA ID-BLAINE ID-
1024 PM MDT FRI AUG 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN BLAINE...CASSIA...SOUTHWESTERN POWER...SOUTHEASTERN
LINCOLN...ONEIDA AND MINIDOKA COUNTIES...

AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THE LINE EXTENDED FROM 10 MILES NORTH 
OF PAUL TO 8 MILES EAST OF IDAHOME TO 14 MILES SOUTH OF RIDGEDALE.  
THE STRONGEST CELLS WERE LOCATED ALONG INTERSTATE 86 NEAR THE UTAH 
BORDER...MOVING NORTHEAST AT 35 MPH.  

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   MINIDOKA...
   RIDGEDALE AND HOLBROOK...
   ROCKLAND AND SAMARIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 61 MPH WERE REPORTED IN WESTERN CASSIA COUNTY 
AT 943 PM MDT WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4211 11355 4233 11417 4243 11408 4252 11404
      4254 11394 4267 11395 4309 11366 4272 11294
      4205 11222 4199 11227 4198 11335
TIME...MOT...LOC 0419Z 216DEG 31KT 4279 11380 4248 11318
          4187 11254

$$

HUSTON
340 
WWUS55 KPIH 010443
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1043 PM MDT FRI AUG 31 2012

IDC013-031-063-067-071-077-010453-
/O.EXP.KPIH.SV.W.0011.000000T0000Z-120901T0445Z/
MINIDOKA ID-ONEIDA ID-LINCOLN ID-POWER ID-CASSIA ID-BLAINE ID-
1043 PM MDT FRI AUG 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE...
CASSIA...SOUTHWESTERN POWER...SOUTHEASTERN LINCOLN...ONEIDA AND
MINIDOKA COUNTIES WILL EXPIRE AT 1045 PM MDT...

AT 1043 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW WARNING 
LEVELS. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4211 11355 4233 11417 4243 11408 4252 11404
      4254 11394 4267 11395 4309 11366 4272 11294
      4205 11222 4199 11227 4198 11335
TIME...MOT...LOC 0443Z 216DEG 31KT 4296 11363 4265 11301
          4203 11237

$$

HUSTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 8:30 PM MDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 31, 8:30 PM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
830 PM MDT FRI AUG 31 2012

.DISCUSSION...TONIGHT THROUGH NEXT FRIDAY.  QUICK UPDATE THIS
EVENING...AS BROAD AREA OF SHOWERS LIFTS NORTH OUT OF NE NEVADA INTO
THE SOUTHERN HIGHLANDS ON THE NOSE OF AN UPPER LEVEL JET. EXPECT
SOME EMBEDDED THUNDERSTORMS TO CONTINUE INTO THE NIGHT BUT ISOLATED
IN NATURE. SEE PREVIOUS DISCUSSION BELOW. HUSTON

SOUTH SOUTHWEST FLOW ALOFT IS OVER THE AREA WITH MONSOON MOISTURE IN
PLACE. PRECIPITABLE WATER AMOUNTS ARE BETWEEN .75 AND 1 INCH ACROSS
THE SOUTHERN AND EASTERN HIGHLANDS. A SHORTWAVE TROUGH EMBEDDED IN
THE FLOW AS SEEN ON WATER VAPOR IMAGERY WILL AIDE IN AFTERNOON
THROUGH EARLY EVENING SCATTERED CONVECTION OVER THE MAJORITY OF THE
AREA. EXPECT BETWEEN .10 AND .25 INCH OF PRECIPITATION WITH HIGHER
AMOUNTS LOCALLY ACROSS THE SOUTHERN AND EASTERN HIGHLANDS. CURRENT
RADAR IMAGERY SHOWS CONVECTION ALREADY ACROSS THE EASTERN HIGHLANDS.
LOOK FOR OUTFLOW WINDS UP TO 55 MPH IN AND AROUND THUNDERSTORMS.
SATURDAY AFTERNOON A WEAK COLD FRONT AND AMPLE MOISTURE WILL AIDE IN
AFTERNOON CONVECTION. SATURDAY AFTERNOON LOOK FOR SCATTERED TO
NUMEROUS CONVECTION ACROSS THE SOUTHERN HIGHLANDS...EASTERN
HIGHLANDS AND UPPER SNAKE HIGHLANDS WITH ISOLATED CONVECTION
ELSEWHERE. EXPECT COOLER TEMPERATURES TO NEAR NORMAL ACROSS THE AREA
ON SATURDAY. SUNDAY HIGH PRESSURE STARTS TO BUILD IN THE AREA
BRINGING WARMER AND DRIER CONDITIONS. EXPECT LIGHT LINGERING
CONVECTION ACROSS THE EASTERN HIGHLANDS. EXPECT DRY WEST TO
NORTHEAST FLOW NEXT WEEK WITH TEMPERATURES 5 TO 10 DEGREES ABOVE
NORMAL THROUGH THE PERIOD. WYATT
&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHEAST IDAHO
THIS AFTERNOON AND EVENING. CONDITIONS SHOULD REMAIN VFR OVER THE
TERMINALS THROUGH TOMORROW...HOWEVER SOME SHOWERS COULD BE HEAVY
REDUCING VISIBILITY TEMPORARILY LATER THIS AFTERNOON. AIRMASS
WILL BE UNSTABLE ENOUGH TO WARRANT VCTS. MORE STORMS ARE EXPECTED
TOMORROW AFTERNOON. HINSBERGER
&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
THE AREA TODAY...EXPANDING INTO THE CENTRAL MOUNTAINS LATER THIS
EVENING. HAVE THUS EXPANDED THE RED FLAG WARNING TO INCLUDE FIRE
ZONES 476 AND 477. MORE STORMS ARE EXPECTED MAINLY OVER THE UPPER
SNAKE PLAIN AND SOUTHEAST HIGHLANDS TOMORROW...BUT MODELS ARE
BRINGING SOME MODERATE RAINFALL AMOUNTS WHICH MAY BE ENOUGH TO
INHIBIT NEW FIRE STARTS. DRIER WEATHER WILL MOVE BACK INTO THE AREA
SUNDAY AFTERNOON AND LAST THROUGH MOST OF THE COMING WEEK.
HINSBERGER
&&

.AIR STAGNATION...LARGE FIRES WILL KEEP SMOKE IN SOUTHEAST IDAHO WITH
AN AIR QUALITY ADVISORY CONTINUING FOR CUSTER COUNTY. WYATT
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT IDZ409>413-476-477.
&&
Hazardous weather outlook, Aug 31, 3:57 AM MDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
357 AM MDT FRI AUG 31 2012

IDZ017>025-031-032-011000-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
357 AM MDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS TODAY AND TONIGHT IN
SOUTHEAST IDAHO. RED FLAG WARNINGS HAVE BEEN ISSUED FOR A LARGE
PART OF THE REGION FOR SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT ISOLATED TO SCATTERED THUNDERSTORMS ON SATURDAY AND ISOLATED
THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Aug 31, 8:31 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
831 PM MDT FRI AUG 31 2012

IDZ019-020-032-010330-
CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-
831 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 930 PM MDT

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF SOUTHWEST INL...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH HAVE BEEN OBSERVED WITH THIS STORM...ALONG
WITH BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SOUTHEAST INL...
   NORTHWEST INL...
   MUD LAKE...

LAT...LON 4410 11277 4381 11208 4336 11270 4352 11317
TIME...MOT...LOC 0231Z 217DEG 22KT 4354 11281

HUSTON
Special weather statement, Aug 31, 8:48 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
848 PM MDT FRI AUG 31 2012

IDZ017-022-010330-
MINIDOKA ID-CASSIA ID-BLAINE ID-
848 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 930 PM MDT

AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 8 MILES WEST OF ELBA TO 31
MILES SOUTH OF ALMO...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS IN EXCESS OF 50 MPH WERE OBSERVED IN NORTHEAST UTAH AS
THESE STORMS MOVED THROUGH THE REGION.

LOCATIONS IMPACTED INCLUDE...
   ALMO AND  ALMO...
   ELBA...
   IDAHOME...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4228 11375 4293 11334 4200 11334 4198 11336
      4198 11375
TIME...MOT...LOC 0247Z 205DEG 40KT 4230 11368 4169 11368

HUSTON
Special weather statement, Aug 31, 9:14 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
914 PM MDT FRI AUG 31 2012

IDZ022-010400-
ONEIDA ID-POWER ID-CASSIA ID-
914 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 1000 PM MDT

AT 907 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM ALMO TO 35 MILES
SOUTHWEST INTO NORTHERN UTAH...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS AS THEY SWEEP
INTO SOUTHERN IDAHO AND INTERSTATE 84 THROUGH 1000 PM MDT THIS
EVENING.

LOCATIONS IMPACTED INCLUDE...
   IDAHOME...
   BLACK PINE...
   STONE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4228 11373 4262 11299 4200 11266 4199 11268
      4199 11357
TIME...MOT...LOC 0312Z 206DEG 51KT 4217 11355 4164 11327

HUSTON
Special weather statement, Aug 31, 9:23 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
923 PM MDT FRI AUG 31 2012

IDZ019-020-010430-
CLARK ID-JEFFERSON ID-BONNEVILLE ID-MADISON ID-FREMONT ID-
923 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
  SOUTH CENTRAL CLARK COUNTY IN EASTERN IDAHO
  NORTHWESTERN MADISON COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 1030 PM MDT

AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MUD LAKE...MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 50 MPH HAVE BEEN OBSERVED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MUD LAKE...
   CAMAS...

LAT...LON 4422 11229 4391 11161 4355 11227 4377 11262
TIME...MOT...LOC 0323Z 210DEG 17KT 4379 11242

HUSTON
Local storm report, Aug 31, 9:39 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
939 PM MDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     N CENTRAL INL           43.59N 112.94W
08/31/2012  M56 MPH          BUTTE              ID   MESONET

&&

EP
Local storm report, Aug 31, 9:41 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
941 PM MDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     4 S CENTRAL INL         43.53N 112.95W
08/31/2012  M52 MPH          BUTTE              ID   MESONET

&&

EP

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 6:04 PM MDTSpecial Weather StatementPIHMinidoka56 min
Aug 31, 6:08 PM MDTSpecial Weather StatementPIHCassia67 min
Aug 31, 6:56 PM MDTSpecial Weather StatementPIHCassia64 min
Aug 31, 6:57 PM MDTSpecial Weather StatementPIHPower63 min
Aug 31, 7:08 PM MDTSpecial Weather StatementPIHMadison52 min
Aug 31, 7:48 PM MDTSpecial Weather StatementPIHMadison42 min
Aug 31, 7:55 PM MDTSpecial Weather StatementPIHButte65 min
Aug 31, 8:02 PM MDTSpecial Weather StatementPIHCassia, Minidoka, Power88 min
Aug 31, 8:31 PM MDTSpecial Weather StatementPIHJefferson59 min
Aug 31, 8:48 PM MDTSpecial Weather StatementPIHCassia42 min
Aug 31, 9:14 PM MDTSpecial Weather StatementPIHCassia46 min
Aug 31, 9:23 PM MDTSpecial Weather StatementPIHJefferson67 min
Aug 31, 10:45 PM MDTSpecial Weather StatementPIHBannock, Franklin, Oneida, Power45 min
Sep 1, 1:18 PM MDTRed Flag WarningPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 10 more9 hr
Sep 1, 3:06 PM MDTSpecial Weather StatementPIHFranklin54 min
Sep 1, 3:19 PM MDTSevere Thunderstorm WarningPIHCassia, Minidoka41 min
Sep 1, 3:28 PM MDTTornado WarningPIHCassia, Minidoka47 min
Sep 1, 4:10 PM MDTTornado WarningPIHBlaine, Cassia, Minidoka, Power50 min
Sep 1, 4:56 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Cassia, Power64 min
Sep 1, 5:17 PM MDTSpecial Weather StatementPIHClark43 min
Sep 1, 5:49 PM MDTFlash Flood WarningPIHBannock, Power116 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.